# SDR UPS01835753

- Difficulty date: April 5, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 78,573 hours, 24,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, AFT CARGO PIT AT FS 1420 AT BL0 IN CEILING AT D PIT DOOR COVER ATTACH BRACKET IS CRACKED     REMOVED CRACKED ATTACH ANGLE IAW DC8 SRM 51-1-21 AND 51-1-20D CVD NEW P ART 5616673-64 ANGLE LOCATED AND DRILLED HOLES IAW DC8 SRM 51-1-24 INSTALLED ANGLE IAW DC8 SRM 51-1-20D
